# SDR P5CA9800578

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 2024530063N
- Condition: Cracked
- Location: Bs 1840-1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS1840 TO 1860 DRIP SHROUD ACCESS DOOR CRACKED.  REPLACED PER SRM 51-10-01.
